Conditional limiting distribution of beta-independent random vectors

Hashorva, Enkelejd (2008). Conditional limiting distribution of beta-independent random vectors. Journal of multivariate analysis, 99(7), pp. 1438-1459. Amsterdam: Elsevier 10.1016/j.jmva.2008.04.015

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Hashorva, Enkelejd

ISSN:

0047-259X

Publisher:

Elsevier

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 15:22

Last Modified:

01 Apr 2014 03:38

Publisher DOI:

10.1016/j.jmva.2008.04.015

Web of Science ID:

000257221700006

URI:

https://boris.unibe.ch/id/eprint/36894 (FactScience: 206360)

Actions (login required)

Edit item Edit item
Provide Feedback